# SDR GTIA050174

- Difficulty date: May 4, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N827NK
- Make and model: Doug MD 83
- Aircraft serial: 49793
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND DENT AT STATION 1224 BETWEEN LONGERONS 25R AND 26R.  REMOVED PAINT AND PRIMER.  DENT FOUND TO BE OUT OF LIMITS.  COLD WORKED DENT.  TREATED AND PRIMED.  INSTALLED DOUBLER.  PAINT DONE.  (M)
